# SDR REXA2013011800162

- Difficulty date: January 18, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 18,394 hours, 15,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN OVER GALLEY SERVICE DOOR INOPERABLE.  RECYCLED AIRCRAFT POWER, OPS TEST GOOD IAW AMM 33-51-14.  AIRCRAFT OK FOR SERVICE.
